| Model Number |
MMT-723NAP |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Obstruction of Flow (2423); Power Problem (3010); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that insulin pump had rainbow effect and hard to read.The customer¿s blood glucose level was unknown.Customer stated that they received unexplained and random no delivery alarm.Customer stated that they change the battery and insulin pump reject the new battery.Customer stated that insulin pump had scratches on the display.Customer reported that they change infusion and error stopped sometimes.The insulin pump will not be returned for analysis.